1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Medication advice

Discussion in 'Metformin/Biguanides' started by Pippatenn, Nov 18, 2015.

  1. Pippatenn

    Pippatenn Type 2 · Member

    Messages:
    18
    Likes Received:
    27
    Trophy Points:
    33
    Hi there everyone, just wondering if there is any other medications out there for type two.... I started on metformin and Alogliptin about 6 weeks ago, it doesn't really do anything for my bg levels, they average around 15.... But they are making me so unwell, tired, lethargic, muscle aches, severe cramps, headaches and hair loss.... Not sure how much longer I can continue with them it's affecting my work and home life, any advice...?
     
  2. ally1

    ally1 Type 2 · Expert

    Messages:
    5,292
    Likes Received:
    21,747
    Trophy Points:
    198
    I would suggest going back to see your gp
     
    • Like Like x 3
  3. Pippatenn

    Pippatenn Type 2 · Member

    Messages:
    18
    Likes Received:
    27
    Trophy Points:
    33
    I have an appointment... It's next week...soonest they have x
     
  4. mfactor

    mfactor Type 2 · Well-Known Member

    Messages:
    384
    Likes Received:
    605
    Trophy Points:
    133
    have you changed your diet ? ie. low carb
     
  5. Pippatenn

    Pippatenn Type 2 · Member

    Messages:
    18
    Likes Received:
    27
    Trophy Points:
    33
    Yes.... Some days no carb at all other days less than 50g think its my other meds cus even on a fasting day it's 12-14, it's just the metformin makes me so ill
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook